# SDR UIEA2020072701618

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,525 hours, 20,295 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 3616
- Condition: Inoperative
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK COMP AUTO TEMP CONTROL INOPERATIVE.  REMOVED AND REPLACED FLIGHT DECK TRIM AIR MOD VALVE IAW AMM 21-61-07. OPS CHECKED NORMAL.
